Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Has lichen planus and thinning skin, got blood blisters on hands, legs and arms. What to do?

My husband has thinning skin and gets blood blisters on his hands and arms with some on his legs. He has Lichen Planus and uses a cream in his mouth. No doctor seems concerned about the blisters. One doctor said to quit using aspirin , which he did not use. Are these blisters a sign of declining health? Should t a doctor be concerned?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think thinning of the skin is mainly due to steriod used for lichen planus.first stop the steriod and apply moisteriser daily twice can cure the condition.evion tablet 400mg daily once can cure the thinning of skin.vitamin a intramuscular injection can decrease the side effects of steriod .if ulcers are formed due to repeated steriod cream application they should be cured by megaheal ointment
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor